# SDR ASAA2015020110520

- Difficulty date: February 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 21,933 hours, 7,001 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB, LOWER SKIN, APPROXIMATE STA 165 .7500 CRACK FOUND AT APPROXIMATE STAB STA 177.  ACFT GROUNDED.  REMOVED DAMAGE FABBED LOCATED DRILLED DEBURRED AND COUNTERSUNK DOUBLER AND FILLER IAW SRM 55-10-01-2R-11 ALODINED DOUBLER AND FILLER IAW SRM 51-20-01 PRIMED IAW AMM 51-21-72-370-801, INSTALLED DOUBLER AND FILLER IAW SRM 55-10-01-2R-11, PAINTED IAW AMM 51-21-99.  REPAIR IS CAT B AND REQUIRES REINSPECTION AT 56000 FLT CYCLES DOT REMOVED PREPPED AND PAINTED AREA IAW MM 51-21-99.
